Give your child effective relief from common allergy symptoms with Children's Benadryl Dye-Free Allergy Liquid. Containing 12.5 milligrams of the antihistamine diphenhydramine HCI per teaspoon (5 mL), this kids' liquid aller...

Buy Now From Amazon

Product Review

Give your child effective relief from common allergy symptoms with Children's Benadryl Dye-Free Allergy Liquid. Containing 12.5 milligrams of the antihistamine diphenhydramine HCI per teaspoon (5 mL), this kids' liquid allergy medicine relieves symptoms due to hay fever and other upper respiratory allergies, including runny nose, sneezing, itchy nose, itchy throat, and itchy, watery eyes. Available in kid-friendly bubble gum flavor, this children's allergy liquid is both alcohol-and dye-free and is intended for ages 6 to 11. Help alleviate your child's allergy symptoms with the brand moms turn to first when they first treat their children's upper respiratory allergies.

  • LIQUID ALLERGY MEDICATION: Children's Liquid Benadryl Allergy Medicine helps to alleviate symptoms associated with allergies such as sneezing, runny nose, itchy throat or nose, and itchy/watery eyes; Child-friendly bubble gum flavor.
  • ANTIHISTAMINE: Children's allergy medication is specially formulated to temporarily relieve allergy symptoms caused by hay fever and other upper respiratory allergies; Made with a dye free formula.
  • DIPHENHYDRAMINE FORMULA: Benadryl allergy medicine contains 12.5 mg of diphenhydramine HCI (5 mL dose), an antihistamine that works to help provide allergy and upper respiratory relief.
  • COLD SYMPTOM RELIEF: Allergy antihistamine with diphenhydramine is formulated with a children- friendly bubble gum flavor to help relieve multi-symptom allergy relief and cold symptom relief; Comes with a convenient dosing cup.
  • INCLUDES: Pack of 1, 4 fl. oz. allergy and cold relief medicine; Suitable for children ages 6-11 years old; FSA HSA approved.

Similar Products

Children's Motrin Oral Suspension Dye-Free Berry, Ibuprofen, Fever Reducer, 4 OzInfants' Tylenol Acetaminophen Liquid Medicine, Grape, 2 fl. ozChildren's Motrin Oral Suspension, Pain Relief, Ibuprofen, Bubble Gum Flavored, 4 OzInfants' Motrin Concentrated Drops, Fever Reducer, Ibuprofen, Dye Free, Berry Flavored, 1 OzInfants' Tylenol Acetaminophen Liquid Medicine, Cherry, 2 fl. ozChildren's Tylenol Cold + Cough + Runny Nose & Fever Medicine with Acetaminophen, Grape, 4 fl. ozChildren's Advil Suspension (4 fl. oz, White Grape-Flavored), 100mg Ibuprofen Fever Reducer/Pain Reliever, Dye-Free, Liquid Pain Medicine, Ages 2 - 11Children's Tylenol Cold, Cough, And Sore Throat Medicine, Bubblegum, 4 Fl. OzChildren's Benadryl Allergy Chewables with Diphenhydramine HCl Antihistamine, Grape Flavor, 20 Count (Pack of 1)